# SDR AALA2018111209003

- Difficulty date: November 2, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472192200
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BEAM BETWEEN FRAMES 66 TO 70, +Y765 IN THE AFT GALLEY.  REPLACED THE BEAM IAW SRM 51-72-11, AND DRAWING D53472815.
